On degenenrations of Cohen-Macaulay modules

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)272-272
Number of pages1
JournalJournal of Algebra
VolumeVol.248
Publication statusPublished - 2002

Cite this

On degenenrations of Cohen-Macaulay modules. / Yoshino, Yuuji.

In: Journal of Algebra, Vol. Vol.248, 2002, p. 272-272.

Research output: Contribution to journalArticle

@article{483916c018984bdd8e6b18fbe5aa283b,
title = "On degenenrations of Cohen-Macaulay modules",
author = "Yuuji Yoshino",
year = "2002",
language = "English",
volume = "Vol.248",
pages = "272--272",
journal = "Journal of Algebra",

}

TY - JOUR

T1 - On degenenrations of Cohen-Macaulay modules

AU - Yoshino, Yuuji

PY - 2002

Y1 - 2002

M3 - Article

VL - Vol.248

SP - 272

EP - 272

JO - Journal of Algebra

JF - Journal of Algebra

ER -